MathSciNet Relay Station
MathSciNet bibliographic data
MR309095 (46 #8206) 54H25
Reich, Simeon Fixed points of contractive functions. Boll. Un. Mat. Ital. (4) 5 (1972), 26–42.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement